Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking aspirin and providal for MS symptoms. Severe gas problems. Due to medication?

I take several medications daily that help with my MS symptoms. Occassionally, I have days where I sell a gas leak but now know its coming from inside me. I take 2 Asprin( Anacin ) a day, B12 shots, providal, DHEA etc. I have tried going for a day or 2 without taking various meds to see if this internal smell disappears. It hasn t changed anything. Do you know what causes this?
Asked On : Fri, 18 Jan 2013
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Julvert,

Aspirin is a big problem for the stomach and is a very common drug which can lead to gastritis. If you are experiencing this after starting the aspirin than it can be most likely due to this aspirin only.

I would suggest you to consult your doctor to replace this aspirin with some other antiplatelet if possible and if not than ask for some anti ulcer drug which can prevent the side effect.

Thanks and take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Himanshu Pandey's  Response
Hi ! If you smell gas leak from inside it could be due to vit B12 in capsule form if you are taking . If still gas smell, it could be less clean tongue, zenker's diverticulum, gum infection etc. Keep follow the doctor advise if in doubt, do consult with him. Be safe. Bye.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor